Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Palpitations very similar to PVCs, lips and fingers numb, diaphoretic. Gave Alivan, WNL. Any ideas ?

I was having palpitations that felt very similar to PVCs where it felt as if my heart would pause then give a slightly forceful beat. I have had them before and told that they were benign PVCs, but this time, they were happening back to back where I was very close to passing out, my lips and fingers were numb, I was diaphoretic, but my limbs were freezing. I went to the ER and absolutely nothing showed up on telemetry despite the fact I caould feel it happening. The doctors were stumped, told me it was anxiety , gave me Ativan (which didn t help) and sent me home. All of my labs were WNL. Two days later, I am still having them and it is pretty scary. I am also very sleepy and could sleep 16+ hours a day if I could. Any ideas?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for writing us
Dont be scared. If you are feeling that your palpitation are due to frequent VPCs , you consult a cardiologist and get a Holter monitoring and TMT test done .
It will tell about your vpcs frequency both at rest and during stress.
I think B- blockers will be very useful for you.

Best wishes for great health
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor